MathSciNet Relay Station
MathSciNet bibliographic data
MR1114918 68Q25 (03D15 03D40 20F10 20F36 57M07 57M25)
Paterson, M. S.; Razborov, A. A. The set of minimal braids is co-NP-complete. J. Algorithms 12 (1991), no. 3, 393–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement